# SDR SWAA2021060819407

- Difficulty date: September 29, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 867; LBL 10 BULKHEAD SUPPORT ANGLE CRACKED. / REMOVED DAMAGED BRACKET IN AFT CARGO COMPARTMENT FLOOR STRUCTURE AT STA 867. LBL 10. OBTAINED NEW ANGLE; DRILLED UP AND INSTALLED I.A.W. DWG 149A8109 REV B. AND SRM 51-40-02-0G-0; 51-40-05-0G-0
